Wednesday, February 21, 2024

Tylenol Severe Cold And Sinus Ingredients

Tylenol Pain Reliever/fever Reducer Caplets Sinus Congestion & Severe Pain Daytime

About TYLENOL® Extra Strength Cold Flu Medicine Active Ingredients | TYLENOL®

Sinus, Severe, Caplets, for Adults

Acetaminophen, phenylephrine HCI, guaifinesin. Pain reliever-fever reducer, nasal decongestant, expectorant. Day Non-Drowsy: Sinus headache Sinus pressure Nasal congestion Mucus + chest congestion. Tylenol: Heritage of care. History of relief. Questions or comments? Call 1-877-895-3665 or 215-273-8755 . How can we help? call 1-877-895-3665. Made in Italy.

In Each Caplet Directions: Do not take more than directed . Important: Read all product information before using. Keep this box for important information. Adults and Children 12 Year and Over: Take 2 caplets every 4 hours. Swallow whole do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children Under 12 Years: Ask a doctor.

Stop Use And Ask A Doctor If

  • nervousness, dizziness, or sleeplessness occur
  • pain, nasal congestion or cough gets worse or lasts more than 7 days
  • fever gets worse or lasts more than 3 days
  • redness or swelling is present
  • new symptoms occur
  • cough comes back or occurs with rash or headache that lasts

These could be signs of a serious condition.

What Are Some Side Effects That I Need To Call My Doctor About Right Away

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

  • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
  • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
  • Signs of high blood pressure like very bad headache or dizziness, passing out, or change in eyesight.
  • Chest pain or pressure or a fast heartbeat.
  • A heartbeat that does not feel normal.
  • Very nervous and excitable.

Also Check: Garlic In Nose For Sinus

Tylenol Sinus Congestion And Pain Side Effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Tylenol Sinus Congestion and Pain and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • fast, slow, or uneven heart rate

  • confusion, hallucinations

Recommended Reading: Best Cold Medicine For Sinus Congestion

Tylenol Pain Reliever/fever Reducer Caplets Cold & Flu Severe For Adults

TYLENOL Cold &  Sinus

Cold + Flu Severe, for Adults, Caplets

Acetaminophen, Dextromethorphan HBr, Phenylephrine HCl, Guaifenesin. Pain reliever – fever reducer, cough suppressant, nasal decongestant, expectorant. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. Multi-symptom relief from your cold and flu symptoms including: Nasal congestion & cough, Sore throat, fever, minor aches & pains. Tylenol Cold + Flu Severe for powerful relief. Use product only as directed. Tylenol is the No.1 Doctor recommended brand for fever reduction . www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 or 215-273-8755 . Parents: Learn more about medicine abuse. www.StopMedicineAbuse.org. Made in Italy.

Directions: Do not take more than directed . Use product only as directed. Adults and Children 12 Years and Over: Take 2 caplets every 4 hours. Swallow whole do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children Under 12 Years: Ask a doctor. Adults and Children 12+ Dosing Information : 2 caplets every 4 hours. Do not take more than directed. Swallow whole do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours.

Don’t Miss: Clear A Sinus Infection Fast

Tylenol Sinus Severe Day Side Effects

Generic name:acetaminophen / guaifenesin / phenylephrine

Medically reviewed by Drugs.com. Last updated on May 24, 2022.

Note: This document contains side effect information about acetaminophen / guaifenesin / phenylephrine. Some dosage forms listed on this page may not apply to the brand name Tylenol Sinus Severe Day.

Applies to acetaminophen / guaifenesin / phenylephrine: oral liquid.

Tylenol Sinus Severe Daytime Pain Reliever With Decongestant For Sinus Pressure & Congestion Relief

Alleviate the pain and pressure of sinus headaches and relieve chest congestion.

  • bvseo_sdk, p_sdk, 3.2.0
  • bvseo-msg: HTTP status code of 404 was returned HTTP status code of 404 was returned
  • Acetaminophen 325 mg in each capletGuaifenesin 200 mg in each capletPhenylephrine HCl 5 mg in each caplet

    Inactive ingredientscarnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

  • temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold:
  • sinus congestion and pressure
  • helps loosen phlegm and thin bronchial secretions to make coughs more productive
  • temporarily reduces fever
  • Recommended Reading: Where Does Your Head Hurt With A Sinus Headache

    You May Like: Mucinex Sinus Max Day And Night Dosage

    Tylenol Cold + Flu Severe Medicine Caplets For Fever Pain Cough & Congestion 24 Ct

    $as of December 22, 2021 9:32 am

    Features

    • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
    • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm and thin bronchial secretions to make coughs more productive.
    • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
    • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm and make coughs more productive
    • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief

    What Should I Avoid While Taking Tylenol Sinus Congestion Nighttime

    DayQuil vs Tylenol severe

    Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

    Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen, and can increase certain side effects of chlorpheniramine.

    This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

    You May Like: Sinus Pressure Relief For High Blood Pressure

    How To Relieve Headaches And Back Pain Naturally During Pregnancy

    Two of the most common complaints during pregnancy are headaches and back pain . Body aches are more common during later pregnancy and can be treated with massage or Tylenol, if needed. For body aches, the most important thing is to try to prevent them by staying active and eating a healthy, balanced diet when you can, says Dr. Yamaguchi.

    If youd like to avoid using medication, consider trying these natural ways to ease discomfort:

    These home remedies for pain relief can be a big help. But if youre experiencing severe or frequent pain or have a fever, its important to talk to your healthcare provider right away. They can provide pain-relief suggestions and guidance on over-the-counter medications, and be sure that what youre experiencing isnt part of a bigger issue. Plus, being reassured by your doctor that everything youre doing is safe for your growing baby relieves stress, too.

    This information is provided for educational and entertainment purposes only. We do not accept any responsibility for any liability, loss or risk, personal or otherwise, incurred as a consequence, directly or indirectly, from any information or advice contained here. Babylist may earn compensation from affiliate links in this content. Learn more abouthow we write Babylist contentand theBabylist Health Advisory Board.

    Donât Miss: Urgent Care For Sinus Infection

    How Does Acetaminophen Affect A Fetus

    For many years, acetaminophen and brand-name versions like Tylenol were considered almost completely safe for use during pregnancy. However, new reports have created a different perspective. For example, there was a study released in 2016 which linked the use of acetaminophen while pregnant to future behavior problems in children. Acetaminophen became looked at as one of the many medications that when used during pregnancy may be linked to delayed language skills, autism symptoms, ADHD and asthma. This study looked at the use of acetaminophen while pregnant at 18 and 32 weeks, and then looked at the children when they were five years old. The children whose mothers used acetaminophen during pregnancy were around 1.4 times more likely to have behavioral problems. They were 1.3 times more likely to be hyperactive.

    Its important to note the most recent studies dont show acetaminophen or paracetamol cause these problems but only that there may be a link. A 2014 study looked at 871 children and linked acetaminophen to ADHD symptoms in children aged seven and 11. Some animal studies have shown a link between acetaminophen-based medications and abnormalities in brain development. There was a study in Norway of 53,000 children that showed a possible link between acetaminophen use during pregnancy and childhood asthma.

    Recommended Reading: Mucinex Fast Max Cold And Sinus

    What Should I Avoid While Taking Tylenol Sinus Congestion And Pain

    This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

    Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

    Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

    Can I Take Cough Syrup While Pregnant

    Tylenol Cold &  Sinus Extra Strength â Mednow.ca

    For a hacking cough, MacQuarrie says that syrups containing dextromethorphan can be taken as directed on the package if needed. Our general advice is the lowest dose possible for the shortest amount of time, she says. But she suggests first trying a lot of honey and water to suppress the cough reflex, which has been shown to be surprisingly effective.

    Donât Miss: Can Sore Throat Cause Sinus Infection

    You May Like: Advil Sinus Congestion & Pain Coated Tablets

    Can Sinusitis Cause Miscarriage

    Pregnant women who have a Sinus infection may suffer from pain in their babies. Infections of the sinus tract can cause miscarriage. Pregnant women who have a sinus infection are unlikely to harm their unborn babies. The symptoms of a sinus infection, however, can be complications during pregnancy in rare cases.

    How To Take Acetaminophen And Phenylephrine

    Use Acetaminophen And Phenylephrine exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

    Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

    Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

    Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.

    Drop the effervescent tablets into a glass of water . Stir this mixture and drink all of it right away.

    Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

    If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat.

    Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

    Read Also: How To Stop Ringing In Ears From Sinus

    How To Use Tylenol Sinus Severe 5 Mg

    See also Warning section.

    Read and follow all directions on the package label. If you have any questions, consult your pharmacist.

    Take this medication by mouth with or without food, usually every 4 to 6 hours as needed or as directed by your doctor. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

    If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

    The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose, take it more frequently, or use it for a longer time than directed. Do not give children medicines labeled only for adults.

    Tell your doctor if your condition lasts for more than 1 week, if it gets worse, or if it occurs with a headache that doesn’t go away, rash, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.

    Is Ethylparaben Safe For Pregnancy

    Tylenol Sinus – 2004

    safeHome remedies for strep throat during pregnancy

  • Gargle with warm salt water to help your sore throat feel better.
  • Avoid cold liquids, which can aggravate a sore throat. Instead, try caffeine-free herbal teas, such as chamomile or lemon tea with cinnamon.
  • Get plenty of rest to allow your body to heal.
    • Medicines That Are Safe for Pregnant Women to Take When Sick

    When you are pregnant, your immune system doesnt operate at maximum capacity, which is actually a good thing because it keeps your growing baby protected, and stops your body from thinking the fetus is an intruder. However, this comes with the downside that your body cant ward off the viruses that cause the common cold quite as effectively. This can leave you vulnerable to the symptoms that come along, including a congested nose, cough, and sore throat.

    As we move into cold and flu season, you may find yourself coming down with a cold, and while you can rest assured that your baby isnt experiencing any of them, you want to get rid of the symptoms quickly and safely. While colds are mostly an uncomfortable annoyance best managed by a little extra rest, fluids, and patience, you may find yourself seeking out cold medications to alleviate your symptoms. We recommend making a so they can steer you in the right direction in terms of cold medications that are considered safe during pregnancy. Here are our own recommendations on what to do if you get sick while pregnant.

    Recommended Reading: What To Take For Sinus Problems

    Can I Take Cold And Flu Meds While Pregnant

    Pregnant women need to be very careful with cold and flu medications because many contain pseudoephedrine: It can affect maternal blood flow, which can have an adverse effect on the baby, says MacQuarrie. Koren recommends treating symptoms topically with medicated nose drops. These have much lower concentrations of the chemicals that constrict the blood vessels in the nose, and thats much safer, he says. Very little of the medication is getting into your system, or the babys. Read the box or ask a pharmacist if youre not sure if a product contains pseudoephedrine.

    Can You Take Tylenol While Pregnant

    As your pregnancy progresses, you may feel all sorts of unfamiliar aches and pains. Another not-so-fun fact: Expectant moms may be more susceptible to illnesses, since pregnancy actually suppresses your immune system. The list of what you can take when youre feeling under the weather is decidedly shorter these days, since many medicines arent considered pregnancy-safe. Heres the question so many moms-to-be are asking: Can you take Tylenol while pregnant?

    Whether youre trying to stave off aches and pains or get relief from a cold or headache, you want to feel betterbut you dont want to harm your baby. Always discuss taking any medication, including over-the-counter medicines and supplements, with your doctor first. If theres a need for medical information, a reputable online source can give basic information, but a physicians input concerning what medications, if any, one should take while pregnant is worth its weight in gold, says Kecia Gaither, MD, a double board-certified physician in ob-gyn and maternal fetal medicine and director of perinatal services at NYC Health + Hospitals/Lincoln in the Bronx, New York.

    So whats the general consensus about taking Tylenol while pregnant? Heres what you need to know about using acetaminophen during pregnancy.

    Read Also: Fast Acting Sinus Pressure Relief

    You May Like: Steroids And Antibiotics For Sinus Infection

    Advil Sinus Congestion And Pain Sinus Relief Medicine Pain Reliever And Fever Reducer With Ibuprofen And Phenylephrine Hcl

    as of December 22, 2021 1:25 am

    Features

    • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
    • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
    • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
    • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
    • Nighttime or Daytime sinus medicine for adults and children 12 years and older

    Popular Articles
    Related news